# SDR HEEA082857

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,165 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A3363321151
- Part serial: 076107620763
- Condition: Overspeed
- Location: Main Rotor
- Part time: 1,165 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERSPEED TO 500 RPM. SCRAPPED.
